Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What can I do to grow taller ? I am 21 years old

dear doc, i am 21 yrs old boy and am around 5 3.5 torso(upper body) is proportionately taller than my legs or in other words my legs are disproportionately short .rest all in my family are over there any way for me to grow taller?please advice.
Asked On : Fri, 17 Jun 2011
Answers:  4 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
The felling of disproportionate structure is just your feeling. Appreciate this structurementally and you will start loving it. This is the greatest blessing of Lord to you. Appreciate it as it is. With balanced diet and regular exercise you can get desired.
Answered: Fri, 17 Jun 2011
I find this answer helpful
General & Family Physician Dr. Rajeshkant Saihgal's  Response
there is no medicine to increase the height.
at this age now there is no chance of increasing height.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
I dont suppose there is any medication to increase height at this age
But you can try with
T. Godanti Vati 1 tab thrice a day
T. Lakshadi Guggul 1 tab twice a day
Considering height and short legs you can try TADASANA and HALASANA

Dr. Manish R. Rijhwani
B.A.M.S; LL.B. (LL.M.)
Answered: Tue, 21 Jun 2011
I find this answer helpful
Homeopath Dr. Swati Ramkumar's  Response

Height of a person is determined by heredity and many other factors. In your case although your family members are above 6, you have not inherited that. Increase in height stops after a certain age and in boys it generally happens around the age of 19-20 yrs. Hence in your case increase in height now is not possible.

Do not let this issue affect your confidence levels and keep yourself fit by regular exercises and a healthy diet !!
Wear clothes which would enhance the length of the legs like dark colored trousers and light colored shirts/t shirts .
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor